# SDR DL76G080048

- Difficulty date: January 12, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 49,724 hours, 8,953 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 280
- Condition: Odor
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST AFTER LEVELING OFF AT FL390 NOTICED A DISTINCT ELECTRICAL SMELL SHORTLY AFTER THE LEFT AND RIGHT UTILITY BUSS LIGHTS AND RT GEN DRIVE LIGHTS ILLUMINATED ON OVERHEAD PANEL WITH EICAS MESSAGES.  NOTICED SLIGHT WHIFF OF SMOKE IN COCKPIT.  FOLLOWED QRH PROCEDURES FIELD OFF LIGHT ON AUX PANEL ILLUMINATED SMOKE AND FUMES DISSIPATED SHORTLY THERE AFTER.  REMOVED RT GCU FOUND BAD BURNED ODOR.  OPENED NR 2 ENGINE AND INSP FEEDER CABLES FROM GEN TO PYLON DISCONNECT.  NO VISUAL TROUBLE FOUND.  REPLACED RT GEN CONTROL UNIT.  REPLACED RT IDG PER AMM CHECKS GOOD.
